# SDR JR2R20230923999

- Difficulty date: September 23, 2023
- Submitted: September 23, 2023
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N93305
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000412
- Aircraft time: 19,055 hours, 11,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: 17066803403
- Condition: Corroded
- Location: Zone 100
- Part time: 19,055 hours, 11,153 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO CUT OUT AFT SEAL DEPRESSOR CORRODED AROUND SCREW HOLES
